About a week or more ago I noticed 2 small red spots on the shaft of my penis, on the left side. They seemed to only be noticeable when irritated, like after a shower or masturbation. At first I thought they were going away, but just today after a shower and scrubbing, I noticed there are more of them from spreading. They don't itch and I don't even notice they are there unless I look. They don't seem to be bumps, just redness of the skin. I'm probably going to the dermatologist soon if any of the creams I have don't make it go away. I've looked around on the internet and can't seem to pin down what it is. I have HSV-1 and this doesn't seem to "feel" like herpes, but like I said, it doesn't "feel" like anything. I have included a couple of pics:
1st is left side of shaft, 2nd is left side again, near the scrotom, some of the spots are on the scotom, and near the base, as well as a couple of spots on the head of the penis as well. Seems to all be on the left side from the top to the bottom.
Hard to tell for sure from the pictures, but irritation/folliculitis seems most likely. It looks too widespread to be typical herpes, at least the classical form. Also, herpes would be drying up and scabbing after a week. I would see a doctor while it's still there, and avoid rubbing and scrubbing. Apply bacitracin or neosporin, as these might help a bit.
Hey doc, here is another update before you respond, I just talked to my most recent sex partner, we had unprotected sex a few days ago and she said that the following day, after contact with me, she noticed she had some itching around the opening of her vaginal area. She mentioned previous problems with fungus infections etc. We first talked about it today and she says it has gotten a lot better just over 2 days. Today as I mentioned is the first I've noticed anything serious and since I posted earlier today, it seems like it might be clearing up some. We haven't had sex with anyone else in two months or so and we both seemed to have gotten the symptoms at the same time. I haven't seen her in person but she described it as like an allergic reaction to something.
Thanks doc, I put on some polysporin as well as some tinactin and it seems to almost be gone after 2 days. My partner put on something similiar she had and hers is pretty much gone now. Guess we will re-apply for 3 days or so to make sure it doesn't come back.
Its been 1 week and wanted to post a followup since no one on here ever does. I used antifungal cream twice a day for 5 days and now it is totally gone, It was mostly gone after 2 days, as it responded immediately to treatment. 5 days after my post I looked and noticed that some dead skin was flaking off at all the sites of the infection, which is consistant of what happens a week or two after I take nizoral for tinea versicolor.
Only thing I wondered about is what kind of fungus it was and where it came from. It also seems to have been easily transmitted between us.
I'm too embarrased to talk to anyone about it o be honest and I have a cut on my right aide at the part where the scrotom ataches to the base if the penis, also on the shaft I have a red patch it was scabbing but I think that was due to me investigating it and kind of scratching t it, if anyone could give me advice it would be appriciated
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.